# SDR 20000531SH008

- Difficulty date: April 14, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N400AC
- Make and model: Beech B100
- Aircraft serial: BE12
- System (JASC): 5260 · Entrance Stairs
- Part: Channel
- Part number: 50430043619
- Condition: Corroded
- Location: Cabin Door
- Component: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WAS OPENED FOR ACCESS TO AIRCRAFT. THE CHANNEL, WHICH FORMS THE BOTTOM OF THE DOOR AND ATTACHES TO THE DOOR HINGE, FAILED AT ITS AFT END.  UPON INSPECTION, THE CHANNEL WAS FOUND TO HAVE INITIAL CORROSION, (INSIDE THE DOOR STRUCTURE) DUE TO THE SEALED NATURE OF THE DOOR, NO DRAIN HOLE IS POSSIBLE AT THIS LOW SPOT.  (X)
